# SDR MWEA96127

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CRACKED AT STA 525 BELOW FLOOR LEVEL.  SPLICED IN NEW FRAME SECTION IAW SB 53-117 AND DRAWING NR 5932658.  RETURNED AIRCRAFT TO SERVICE.
